# SDR AALA201803199012

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 12,879 hours, 5,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1THE AIRCRAFT WAS NOT GROUNDED.1R DOOR SHOWS LOW PRESSURE UPON ARMING. SERVICED R1 DOOR DAMPER PER AMM 52-11-14. OPERATIONS CHECK GOOD. OK FOR SERVICE.
